# SDR JJBA20220923038

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 45-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH OMEGA BEAM BTW FR 45-53 FOUND CORRODED AND CRACK SUSPECTED AT FR51. AFTER NDT INSPECTION, 1 CRACK CONFIRMED ON LH BEAM AT FR51. CORROSION ON LH OMEGA BEAM  BTW FR 48-49 BLENDED OUT OF LIMITS. CF3 LH OMEA BEAM BTW FR 48-49 REPAIRED AND INSTALLED. CF3 LH OMEGA BEAM AT FR51 REPAIRED
